MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR

KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR
Model Number 8403XD
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, there was "hardware: when turning the monitor left/right, it occasionally switches off, loose connection, the data cannot be read on the pc because it is not recognized by explorer.".No patient involvement reported.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the evaluation of the error description provided was confirmed, and further defects (image quality not acceptable, socket to application part defective) were detected.The cause of the image error is a defective socket, which negatively affects the image.This fault and all other defects found are due to signs of wear and tear caused by use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC® POCKET MONITOR
Common Device Name
C-MAC® POCKET MONITOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23381730
Report Number9610617-2025-01868
Device Sequence Number4939962
Product Code CCW
UDI-Device Identifier04048551396032
UDI-Public04048551396032
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8403XD
Device Catalogue Number8403XD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown